Linear measure on plane continua of finite linear measure

H. Alexander Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332702

Arkiv for Matematik, 27, (1), 169-177, 1988.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 610 downloads ] [ 0 comments ]
@inproceedings{h.1988linear,
  title={Linear measure on plane continua of finite linear measure},
  author={H. Alexander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529929526511},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={169-177},
  year={1988},
}
H. Alexander. Linear measure on plane continua of finite linear measure. 1988. Vol. 27. In Arkiv for Matematik. pp.169-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529929526511.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved